Page 1 of 1

Buzzing sensation

PostPosted: May 31st, 2003, 10:14 pm
by KERRI
I have had it, my twitches have almost ceased completely, I had one yesterday morning. The thing that is driving me to drink is the buzzing sensations, I feel like I have a vibrator attached to my knee, ankle and head. This is the craziest sensation, maybe it is the Xanax, it seems to worsen after the meds ware off and I am due for the next dose.

This stuff is for the birds, I have so many symptoms and nothing really fits in one category, I have waves of nausea and headaches lately as well.

Kerri

BZZZZZZZ!

PostPosted: June 19th, 2003, 4:08 pm
by Davey
Kerri -

My hands and feet buzz all the time. The duration of these episodes is about 10 seconds. Really annoying!!!!!

:shock:

PostPosted: June 19th, 2003, 4:10 pm
by Arron
Think of buzzing as a twitch that is oscillating very fast, yet weak, because that's about what it is and it is every bit as common and benign as any other BFS twitch...